# SDR UPS96220413

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, RT I/B AILERON CENTER WING SIDE HINGE FITTING IS CORRODED.  REMOVED CORRODED CENTER HINGE FITTING, FOUND BEARING BLOCK TO HAVE BLOWN DUST SEAL.  REPLACED WITH NEW BEARING BLOCK AND REPLACED HINGE FITTING IAW OHM 57-50-01.
